Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi I’ve been using differin for about 7 weeks now and my skin has become absolute garbage. I have like 30 pimples on my face and they stick out so much. I think maybe this is caused by me applying too much differin? I find it very difficult to use the recommended pea size amount for my whole face so I end up applying more. I was wondering if mixing he differin with my moisturizer(so I can actually get a pea size amount all over my face) works? Or would the moisturizer affect the effectiveness of the differin?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×